Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
HalfChineseGuy

Starting Accutane After Clearing Skin w Retin-A Micro

Hey, First post here

For reference, im half Chinese half Scottish so i assume i have inherited some or most of my Asian skin genes and I'm age 20

I've been using minocycline since i was 16 and retin-A for a bit when I was 18 and had clear skin for a while but starting breaking out hugely on my 20th bday so now again I am on my 7th week of Retin A Micro 0.01% which seems to be doing its job again. I am going to stick with the Retin-A until new years as I want to be able to drink (kinda stupid i know) But I definitely want to do ACCUTANE in the future (as a new years resolution) because i'm sick of taking minocycline and rubbing creams on my face at night.

So my question is... What will happen if my face is once again 100% clear from retin A and mino and I start taking ACCUTANE?

Will I retain my retin A clear skin throughout the course of accutane or will I break out badly like I hear people do?

Edited by HalfChineseGuy

Share this post


Link to post
Share on other sites

If you're face is clear from using other medications I wouldn't advice using accutane. The potential side effects are not worth it. I highly doubt a dermatologist will even prescribe someone accutane who has no active acne.

Share this post


Link to post
Share on other sites

As the user above said, just be grateful for your clear skin. The side-effects of accutane outweigh the benefits, especially in your case. Accutane was first used for chemotherapy, but after noticing it got rid of acne, they started prescribing it to acne sufferers. It was only supposed to be for severe nodular acne, but its popularity grew, and everyone started taking it.

I don't suggest you take a chemotherapy drug just because it can rid of acne, especially because you have none.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×